# SDR USAA020328

- Difficulty date: August 19, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,807 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 2 INCHES, LEFT SIDE FUSELAGE STRINGER 24 BETWEEN STATION 727D AND 727E.  INSTALLED DOUBLER PER SRM 53-00-01.  (M)
